MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Lymphoma (3263); Anaplastic Large Cell Lymphoma (3264)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: lymphoma alcl and late seroma of 50cc's or more.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported right-side "patient has been diagnosed with lymphoma alcl and late seroma of 50cc's or more." pathological markers have not been received.Device remains implanted.
 
Event or Problem Description
Pathological markers have been received.
 
Additional Manufacturer Narrative
Allergan is submitting this follow-up mdr in accordance with 21 cfr 803 following the recall of biocell® textured breast implants and tissue expanders in relation to the uncommon incidence of breast implant-associated anaplastic large cell lymphoma (bia-alcl).Allergan did not submit this mdr within 30 days of allergan¿s decision to initiate the remedial action.Allergan has initiated an investigation to address late mdrs submitted related to 2011068-7/2/19-001-r.
 
Event or Problem Description
Allergan is submitting this follow-up mdr in accordance with 21 cfr 803 following the recall of biocell® textured breast implants and tissue expanders in relation to the uncommon incidence of breast implant-associated anaplastic large cell lymphoma (bia-alcl).

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8714004
Report Number9617229-2019-07395
Device Sequence Number14119158
Product Code FTR
UDI-Device Identifier10888628008427
UDI-Public10888628008427
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model NumberTRF-770
Device Catalogue NumberTRF-770
Device Lot Number2875710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer08/06/2019
07/22/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date09/03/2019
01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2011068-7/2/19-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR